Nonlocal boundary value problems for Hilfer fractional differential equations
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1639-1657
Published online November 7, 2018
Printed November 30, 2018
Suphawat Asawasamrit, Atthapol Kijjathanakorn, Sotiris K. Ntouyas, Jessada Tariboon
King Mongkut's University of Technology, King Mongkut's University of Technology, King Abdulaziz University, King Mongkut's University of Technology
Abstract : In this paper, we initiate the study of boundary value problems involving Hilfer fractional derivatives. Several new existence and uniqueness results are obtained by using a variety of fixed point theorems. Examples illustrating our results are also presented.
Keywords : Hilfer fractional derivative, Riemann-Liouville fractional derivative, Caputo fractional derivative, boundary value problems, existence and uniqueness, fixed point theory
MSC numbers : 26A33, 34A08, 34B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd